# SDR USAA2013040200028

- Difficulty date: March 30, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 74,452 hours, 33,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167008
- Condition: Inoperative
- Location: Emergency Light
- Component: Light
- Component part number: 1013585
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARBOARD SIDE EXIT ROW FORWARD DOOR HANDLE LIGHT DOES NOT ILLUMINATE.  RELAMPED RT FORWARD EMERGENCY EXIT HANDLE LIGHT IN ACCORDANCE WITH AIRBUS MAINTENANCE MANUAL 33-50-00.
